# SDR AALA202412069241

- Difficulty date: November 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 73,920 hours, 34,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMED FLEXIBLE CABLE OF EMERGENCY CONTROL HANDLE AT PASSENGER CREW DOOR 841. MAINTENANCE REPLACED FLEXIBLE CABLE OF EMERGENCY CONTROL HANDLEAT PASSENGER CREW DOOR 841 IAW  AMM 52-11-22-000-001-A AND AMM 52-11-22-400-001-A,.
